Doctor insights on:
Amoxicillin Allergic Reaction Treatment
Depends on reaction: Amoxicillin is a type of penicilin if you have allergic reaction like rash , itching, hives and unexpected swelling of face, lips, tongue.Headaches take 50 mgm of Benadryl and it can be repeated every 4 hours and see your doctor asap.Severe reaction may need short corse of corticosteroids diarrhea and abdominal pain are not due to allergy. ...Read more
Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more
Being treated for ear infection and allergies. 3 more days of amoxicillin. Will ringing go away after treatment is finished?
How do i know if what my child has is chicken pox or an allergic reaction to amoxicillin? she finished treatment 3 days ago and spots barely appeared
Rash: The 2 rashes are very different. The rash with chickenpox generally erupts initially on the chest. They start off as red spots in clusters that form blisters with little indentations. An allergic rash looks more like hives and can also be a virus. Hives look like welts and move around. They are both itchy. A picture for your doctor may be helpful. All the best. ...Read moreSee 1 more doctor answer
What's the scenario?: Sorry to hear it!. If you are taking it and suspect an allergic reaction then of course stop and contact the prescriber. By now I'm assuming it's not progressing and not an emergency. The reaction will resolve on it's own but depending on the nature of your symptoms and severity treatment may be indicated to help you. A photo may be useful to document it and for future reference. Testing later ...Read more
Can anaphylaxis occur after 4 doses of amoxicillin rather than just 1 dose? Can I develop a severe allergic reaction after 4 doses? Is that common?
Not common: But can happen, usually if it is the first time on the drug, takes time to be sensitized, drug allergy is a complex and tricky subject. Trust you stopped the amoxicillin and all other suspected offending drugs you are on, called your docto/ER for treatment, and for an alternative antibiotic if you still need one. Ask your your doctor for an epinephrine Rx to keep handy 4 accidental exposure later ...Read more
I've been taking 2 amoxicillin pills everyday for 5 days and had an allergic reaction. I have a rash all over my body, how long will this last?
Days: Typically drug allergic skin reactions such as hives or pinpoint rashes will begin to improve within 2 days of stopping the drug. The rash will then gradually improve over the next several days. With treatment, the course may be shortened and symptoms milder. Be sure to let your doctor know what is happening! ...Read moreSee 2 more doctor answers
I've been taking a Medrol allergic reaction to my face but i think i may have an ear infection can I take amoxicillin?
Yes: They are not related.Get a more detailed answer ›
Depends: That depends on what kind of infection you're treating. ...Read more
I started amoxicillin today.Was told to watch for allergic reaction in the first 2 hrs. It's been 3 hrs and no reaction. Could it happen after 2 hrs?
Delayed: Delayed reactions, mostly rashes can occur in a few days. ...Read more
- Talk to a doctor live online for free
- Benzoyl peroxide allergic reaction treatment
- Allergic reaction to amoxicillin in toddlers
- What does an allergic reaction to amoxicillin look like?
- Ask a doctor a question free online
- Treating a rash caused by medicine allergies
- Allergic reaction to amoxicillin rash
- Symptoms of allergic reaction to amoxicillin in children
- Amoxicillin allergic reaction in children
- Talk to a dermatologist online